# SDR SWAA2018043021547

- Difficulty date: April 4, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 62,827 hours, 36,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A9403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE INTERCOSTAL CORRODED BETWEEN BS 867 TO BS 877, LBL 9.  R&R INTERCOSTAL IAW SRM & DWG.
